# SDR SWAA2021120750734

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 31,248 hours, 14,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PASSENGER SIDE AND L/H EXTERIOR EMERGENCY LIGHTS INOP ; / [01] R&R EMERGENCY LIGHT BATTERY AT 13DEF IAW AMM 33-51-06 R&R EMERGENCY LIGHT BATTERY AT 21DEF IAW AMM 33-51-06 R&R EMERGENCY LIGHT BATTERY AT 727C+17 IAW AMM 33-51-06 FWD GALLEY EMERGENCY VALANCE LIGHT STILL REMAINS INOP; [02] R&R?D PACK CHARGER ASSY PER AMM 33-51-06 AT STATION 737C+17 L/H SIDE OF AIRCRAFT; [03] R/R ENTRY LIGHT - DIM ENTRY LIGHT ASSEMBLY AND RELAY R34 AND OPERATIONAL CHECK OF ENTRY LIGHT- DIM LIGHT SATISFACTORY. PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTS AND FOUND ALL SATISFCTORY PER A.M.M. 33-51-00
